# SDR ASAA2024120955041

- Difficulty date: December 9, 2024
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 56,501 hours, 16,822 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 147A57102
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA STA 990 RBL 40 SUPPORT ANGLE BARE METAL. GROUNDED - YES. CLEANED AREA IAW SOPM 20-30-03. FOUND CORROSION AND REMOVED IT. 100% LOSS IN A 1" X 1" AREA, FOUND OUT OF LIMITS IAW B737 800 SRM 53-70-51. REMOVED ANGLE LOCATED AND DRILLED IAW BAC DWG 147A5700. INSTALL TO BE ACCOMPLISHED ON ASA CARD # G2083048 ORIG .063 REMAINING 0 LOSS OF .063 E2222A 04/15/2025.
